# SDR J7S2008F00001

- Difficulty date: September 9, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N520FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20056
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

CREW EXPERIENCED SEVERE VIBRATION FROM THE NOSE GEAR ON TAKEOFF ROLL. MULTIPLE CAS MESSAGES DISPLAYED, INCLUDING `AOA FAIL`. CAS MESSAGES CLEARED WHEN AIRCRAFT WAS SLOWED. PERFORMED A REJECTED TAKEOFF AND TAXIED BACK TO MAINTENANCE WITH NO ADDITIONAL PROBLEMS. MX PERFORMED DOWN LOAD FROM THE MDC AND REFERRED TO FIELD SERVICE. GAINED ACCESS TO THE MOISTURE TRAPS AND FOUND WATER INT THE STANDBY MOISTURE TRAP. CLEARED. RETORQUED NOSE WHEEL ASSEMBLIES AND GREASED NOSE GEAR ASSEMBLY. ALL OPERATIONAL CHECKS SATISFACTORY. (K)
